# SDR ARWA980202

- Difficulty date: February 2, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N810BN
- Make and model: Doug DC-8-62
- Aircraft serial: 45905
- System (JASC): 3454 · Visual Omnirange (VOR) System
- Part: Receiver
- Part number: 5222450015
- Condition: Inoperative
- Location: Nr 1
- Stage of operation: TX
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

RETURN TO BLOCKS DUE TO NR 1 VOR OFF FLAG IN VIEW.  REMOVED AND REPLACED NAV RECEIVER, NORMAL PER MM 34-00-00.
